# SDR DALA2022013100609

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,105 hours, 21,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT SEAT ROWS 14-23 INOP. CORRECTIVE ACTION: REPLACED F1 FUSE IN M11613. REMOVED AND REPLACED BATTERY AND POWER SUPPLY M11612 PER B757 AMM 33-51-07. T/S PER 33-51-21 B757 WDM. FOUND SPARE WIRE FOR SEAT LIGHTS SHORTED TO SEAT TRACK. PROPERLY STOWED WIRE PER B757 SWPM 20-10-13.CHECKED PER B757 AMM 33-51-00. CHECKS GOOD. (8871112)
